# SDR CA030918007

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 57,043 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DAILY CHECKS A CRACK WAS FOUND ON THE EXTERIOR FUSELAGE AT STN 935-937 STRINGER 24L. CRACK WAS REPAIRED IAW SRM 53-30-3 FIG 48 SHEET 29 DETAIL VI. ACFT TIMES 58839.13 ACFT CYCLES 55678.
